MAUDE Adverse Event Report: ARTHREX, INC. COMPR FT SCRW,4.0 STD,30MM LGTH; PLATE, FIXATION, BONE

ARTHREX, INC. COMPR FT SCRW,4.0 STD,30MM LGTH; PLATE, FIXATION, BONE
Model Number COMPR FT SCRW,4.0 STD,30MM LGTH
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Pain (1994); Swelling/ Edema (4577)
Date of Event 07/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported after 12 weeks post op from bunion surgery on (b)(6) 2021 the patient is experiencing swelling.Three screws were implanted and the patient feels she could be having an allergic reaction.The patient was in a hard cast for the first 30 days then to a walking boot at the 4th week.During the time right after the cast removal her foot became quite swollen and she experienced more than a moderate amount of pain.The patient elevated and iced the foot which relieved the pain to a tolerable amount but the swelling never went away.The patient is concerned she has a sensitivity to metal which could be causing this issue.

Brand Name
COMPR FT SCRW,4.0 STD,30MM LGTH
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12267155
Report Number1220246-2021-03454
Device Sequence Number3531667
Product Code HRS
UDI-Device Identifier00888867127685
UDI-Public00888867127685
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K201132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCOMPR FT SCRW,4.0 STD,30MM LGTH
Device Catalogue NumberAR-8740-30H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2021
Initial Report FDA Received Date08/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;